# SDR DALA2021112907312

- Difficulty date: November 22, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 80,705 hours, 20,120 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6812 INITIAL INSPECTION (A.A. 2560-01492-0201): INCORRECT P/N ASSY ON GIRT BAR INSTALLED ON L4 SLIDE IN REF. A.A. WORKCARD. CORRECTIVE ACTION: SUMMARY OF NRC 00053: GIRT BAR L4 DOOR WAS REPLACED PER B757-200 AMM 25-66. (2027181)
